# SDR CALA2021041400448

- Difficulty date: April 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311832020190
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, RH FR 4 UPPER ATTACHMENT, HOLE IN VERTICAL FRAME HAS CRACKE INDIATION AT ATTCHMENT, HOLE IN VERTICAL PRAME HAS CRAC K INDICATION AT JUNCTION OF VER. FRAME AND CORNER FITTINGS, CRAC AIMING PER  LCQ 9298605/24605.  REPAIRED FLT DECK RH FR4 UPPER ATTACHMENT IAW UAL ECRA 5311-0253 3 ACP INITIAL INSP AT RH FR4 PER PART 2 OF THE LATEST REVISION O F ECRA 5311-02533 ON OR BEFORE THE A/C REACHES 37,026 TOTAL A/C FLT CYCLES. ACP REPEAT INSP AT INTERVALS NOT TO EXCEED 11,000 A/ C FLT CYCLES, THERE AFTER. ACP PERMANENT REPAIR AT RH FR4 ADD EMP:V079319 NSP BY V061671. RE THE A/C REACHES 53,326 TOTAL A/C FLT CYCLES  PER PART 3 OF THE LATEST REVISION OF EC/RA 5311-02533 ON OR BEFO PLEASE NOTE LP''S 6144243 & 6144372 FOR DIP INFO LP REFERENCE FOR 6144372 IS NO LONGER GOOD . NEW LP REF IS 6144601.
